Well done!! I am sure you are going to be fine. It will take a while to kick in I think but then I am sure you will be okay.
This will hopefully make you chuckle for a minute and take your mind off the anxiety. My hubbie was told by his Psych to double his dosage for Lexapro 3 weeks ago and gave him a new prescript
ion. So without paying too close attention I went and got the new pills and started giving him 2 instead of 1 tablets each morning.
Unfortunately, unknown to us what that the doc had actually increased the size of the pills on the new script
and not mentioned it to him so for the past 3 weeks he has been taking 400% more than his original dose!! Whoops!! He said that he had been feeling a bit queasy for the past couple of weeks and now we know why. I had actually had a passing thought that the pills seemed larger but because I had no comparison from his old pack couldn't check so didn't think anymore of it.
He is fine and the doc said it wouldn't have had an adverse effect. I will be looking very closely in future.
Let us know how you get on with the Seroquel.